# SDR SWIA2024061300002

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 49,714 hours, 33,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Smoke
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO CRUISE, R PACK AUTOFAIL, THEN R PACK TEMP. COMPLIED WITH QRH, SHUT DOWN R PACK, REMAINED BELOW 31,000 FT. ON FINAL TO DESTINATION, SMELL AND SIGHT OF SMOKE WAS OBSERVED BY FLIGHT ATTENDANTS, THEN AFTER LANDING, L PACK AUTOFAIL, L PACK TEMP, FOLLOWED BY EXCESSIVELY HOT AIR. SHUT DOWN PACK 1 AND TAXIED QUICKLY TO THE GATE.  (FLIGHT 6249 - FILED CLOSED)     TROUBLESHOT "R PACK AUTOFAIL, THEN R PACK TEMP / SMELL AND SIGHT OF SMOKE" IN REFERENCE TO FIM 21-51-00 AND FIM 21-22-00. FIM CALLS FOR RH ACM AS THE FIRST PROBABLE CAUSE UNDER R PACK AUTOFAIL. ATTEMPTED TO SPIN OLD PACK BY HAND AND NOTICED A LOT OF RESISTANCE COMPERED TO THE NEW PACK. SUSPECT R PACK TO BE GETTING SEIZED UP. REMOVED AND REPLACED R PACK ACM IN REF TO AMM 21-51-08 WITH APU AND ENGINES OPS CHECK GOOD AT THIS TIME WITH NO SMELL OR SIGNS OF SMOKE.   PLEASE REFERENCE AML 1367924 FOR LH PACK AUTOFAIL/ OVERTEMP.
